# SDR USAA2008122292298

- Difficulty date: November 24, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 63,502 hours, 43,037 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6547959
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - NR 6130869 - CORROSION ON FRAME AT AFT CARGO DOOR CUTOUT AT BS 794, BETWEEN S23R TO S27R.  REPLACED FRAME AT AFT CARGO DOOR CUTOUT AT BS 794, BETWEEN S23R TO S27R IAW B737 SRM 51-40-02-0G.
